So sorry to hear about this problem. I recommend that you speak with your doctor
about this concern. Certainly, it is uncomfortable to not understand how the nurse is proceeding and with what vaccinations. While patients often feel uncomfortable, it is always appropriate for you to voice your concerns before your children are treated. As we all know, medication dosing and mis-treatments are all to common (although relatively rare, fortunately). For this reason, all vaccinations and any other drug should be individually labeled just so that this type of concern is not a problem and the risks that you describe are not realized. There are a few things that you can do at this point. First, speak with your doctor about your concerns and determine what the next best step should be. Second, I am hopeful that he or she may inform you about how the vaccines were labeled, perhaps in a manner that you weren't aware of (such as different size syringes, colors, etc). Your doctor can also advise on what to do to fix the situation, and you can always get a second opinion
as well. Finally, there are also hotlines that are available both with the company that manufactures the vaccine as well as the government that can help to answer these questions about what to do. Please speak with your doctor.